New: Following numerous inquiries and discussions with the stakeholders, we are pleased to inform you that we will publish Biomath 2017 Conference Proceedings and we would like to invite all participants to consider submitting short communications for the publication there. The manuscripts for the proceedings should be submitted through the Editorial system of the journal Biomath. At the submission select "Proceedings" as a journal section. The manuscripts should be between 6 and 12 pages in length, prepared following the style of the journal. All manuscripts should communicate original research and will be reviewed through the normal reviewing process. The aim is for the Proceedings to appear as a 2017 publication. Hence, the deadline for submission is 31 August 2017.
Participants from South Africa should note that the Proceeding will be published as a separate book satisfying the guidelines of DHET for Conference Proceedings.

FAQ: Is it possible to submit both paper for the Conference Proceedings and article for the special issues?
Answer: In principle, yes. However, (i) the article should cite the conference paper and (ii) the article should contain a substantial amount of new results not included in the Proceedings' paper to warrant its publication.

Articles from presentors (oral and/or poster) at BIOMATH 2017 are welcome for submission optionally in the following journals:
  1. Special issue Biomathematics of the Wiley journal "Mathematical Methods in the Applied Sciences", IF: 1,002 (2016),
    Submit your manuscript on
    During the submission process select Special Issue Biomathematics
    Submission deadline 30 June 2017
    NEW: Extended submission deadline 20 July 2017
    If you make use of the extended submission deadline please notify Roumen ( by 30 June 2017

  2. Journal "BIOMATH",
    Submission deadline 15 September 2017

  3. Journal "Biomath Communications",
    Submission deadline 15 September 2017
  4. The manuscripts need to comply with journals' guidelines and style.

    Special Issues of other peer-reviewed Journals published so far

    Computers & Mathematics with Applications 32 (11) (1996), BIOMATH-95, Edited by Ch. Ullrich and S. Markov .

    J. UCS 2 (2) 1996, BIOMATH-95, Edited by Ch. Ullrich and S. Markov

    Computers & Mathematics with Applications 64(3) (2012), BIOMATH 2011, Edited by R. Anguelov and S. Markov

    Biotechnology and Biotechnological Equipment 26(5) (2012) (Bioinformatics section), Ed. by V. Beschkov and S. Markov

    Computers & Mathematics with Applications 66(9) (2013), BIOMATH 2012, Edited by R. Anguelov and S. Markov

    Computers & Mathematics with Applications 68(9), 903-1082 (2014), BIOMATH 2013, Edited by R. Anguelov and Y. Dumont

    Mathematics and Computers in Simulation (MATCOM), BIOMATH 2014-15, Edited by Rene Alt (comming soon)

    A list of published research articles (by March 2016)

    Research Articles in Peer-Reviewed Journals from Past BIOMATH conferences